A Bayesian Model of AFLP Marker Evolution and Phylogenetic Inference : Statistical Applications in Genetics and Molecular Biology Jump to ContentJump to Main Navigation
Show Summary Details

Statistical Applications in Genetics and Molecular Biology

Editor-in-Chief: Stumpf, Michael P.H.


IMPACT FACTOR increased in 2015: 1.265
5-year IMPACT FACTOR: 1.423
Rank 42 out of 123 in category Statistics & Probability in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.954
Source Normalized Impact per Paper (SNIP) 2015: 0.554
Impact per Publication (IPP) 2015: 1.061

Mathematical Citation Quotient (MCQ) 2015: 0.06

99,00 € / $149.00 / £75.00*

Online
ISSN
1544-6115
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

A Bayesian Model of AFLP Marker Evolution and Phylogenetic Inference

Ruiyan Luo1 / Andrew L Hipp2 / Bret Larget3

1University of Wisconsin - Madison

2The Morton Arboretum

3University of Wisconsin - Madison

Citation Information: Statistical Applications in Genetics and Molecular Biology. Volume 6, Issue 1, ISSN (Online) 1544-6115, ISSN (Print) 2194-6302, DOI: 10.2202/1544-6115.1152, April 2007

Publication History

Published Online:
2007-04-17

Amplified Fragment Length Polymorphism (AFLP) markers are formed by selective amplification of DNA fragments from digested total genomic DNA. The technique is popular because it is a relatively inexpensive way to produce large numbers of reproducible genetic markers. In this paper, we describe a Bayesian approach to modeling AFLP marker evolution by nucleotide substitution and an MCMC approach to estimate phylogeny from AFLP marker data. We demonstrate the method on species in Carex section Ovales, a group of sedges common in North America. We compare the results of our analysis with a clustering method based on Nei and Li's restriction-site distance and a two-state Bayesian analysis using MrBayes.

Keywords: amplified fragment length polymorphism; Markov chain Monte Carlo; phylogeny; restriction site; statistical phylogenetics

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rachel S. Jabaily and Kenneth J. Sytsma
Botanical Journal of the Linnean Society, 2013, Volume 171, Number 1, Page 201
[2]
A. J. DÍAZ-PÉREZ, M. SEQUEIRA, A. SANTOS-GUERRA, and P. CATALÁN
Molecular Ecology, 2012, Volume 21, Number 7, Page 1702

Comments (0)

Please log in or register to comment.